# SDR AALA202112154276

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A300*
- Aircraft serial: 1517
- Aircraft time: 66,861 hours, 25,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED CABIN FLOORBEAM LOCATED BETWEEN FR 66 AND FR 68 AT LBL Y1292 TO Y1162. REPLACED FLOORBEAM PER DWG D53472040 AND SRM 51-42-11.
